Zyrtec and cold medicine

Common Questions and Answers about Zyrtec and cold medicine

zyrtec

i started taking zyrtec about 6 months ago for post nasal drip and watery eyes. i took it almost every day and felt much better. i figured i would stop and see if my allergies were better. bad idea. after 48 hour without zyrtec i start to itch everywhere. it starts between my fingers and wrists and feet and ankles and ends up everywhere. i take a pill and it goes away. i have tried to stop many times but the itching is just too bad.
After about 2 years and number of doctors, allergists and internal medicine doctors, who put me on zyrtec, zantac, allegra, and singulair, I still was seeing no relief. The steroids worked at first, but when they wear off the symptoms would come right back. I stopped drinking cokes, diet and regular, thinking this may help. I read an article on food additives: http://www.allergy-clinic.co.uk/food_additive_reactions_and_intolerance.
Two years ago, my doctor told me to take Zyrtec. It worked within minutes! I took it regularly and when I ran out of pills I then went without for a few days. I had noticed a very odd reaction from not having it in my system. A horrible isolated itch with raised areas,swelling, and burning. I never had an itching like this before. It was as if the Zyrtec isolated the allergen and made it dormant within my body, until the medicine was out of my system.
You can take benadryl, claritin, or zyrtec. The best and safest choice is the Nettie pot which is just a saline rinse.
Wish I had more but I had a bad cold last week and that helped. You can also take cold medicine specifically designed for high blood pressure patients.
Tylenol cold and flu, i'm sorry! Feel better. Drink lots of fluids, stay rested.
Im so sick! Im 11 weeks as of today and have a head cold. My nose is so stuffy, ive sneezed probably over 100 times (no lie), I habe an ear ache and a headache! And idk what to take since im not 12 weeks yet.
I have to use gloves to touch anyting cold otherwise my fingers will swell and get very red, or have broken blod vessels as a results. No medication is working, avoidance is the answer. Maybe someone out there have the magic answer?
I searched this website and found a condition called cold urticaria but I don't know if this is right because it doesn't seem to itch or bother her. She also eats ice and cold drinks and she doesn't complain of anything.(she speaks very well for her age and tells me when she is uncomfortable ex.cold,hot,hurt,itchy,tired.). Any suggestions on what this might be? Thank you.
o my gosh im exactly the same, well its not bad cold symptoms, but i always get a cough and funny nose and stuff every time i have my period. i dont know why but im always like it.
Any sudden, or abrupt change in your sleep-breathing status can cause an autonomic nervous system imbalance that can bring about these same fevers, hot flashes, chills and sweating. How does your typical cold start? Please enter your experiences below in the comments box.
Mucinex, Sudafed, claritin, benedryl and zyrtec are the allergy and cold medicines my Dr has listed on the paperwork he gave me about medication that is safe to take while pregnant.
I don't get the hives as often now. Somedays I have woken up feeling cold and itchy, but I warm myself up and take Zyrtec and I'm ok. One night not too long ago, I had a fan on my nightstand blowing toward me. My gown didn't have any sleeves. I woke up with one arm over the blankets where the fan was blowing on it. I had hives across that arm. I assumed the fan had made my arm cold. But, I don't get hives every time I get cold. Can anyone explain this?
You can also try Zyrtec. It is the safest allergy medicine to use while pregnant and the most effective of all the overt the counter options. But do check with your doctor before taking it.
I had no idea why I was feeling like I have a cold, very stuffy nose, headache, blurred vision, abdominal pain, lower back pain and lastly a bloody nose that started me looking at the side effects of this medicine... It causes all the symptoms I just listed. Why would anyone prescribe this medicine unless they are receiving payment from the drug company manufacturing it! It is unhealthy and can also create cataracts. DO NOT TAKE TAMSULOSIN FOR ANY REASON.
The doctor gave me XYZAL-sample medicine- for itching. He gave me four pills and plus a Cholestorel medicine called NIASPAN. He said if itching goes away after four days of using the XYZAL, then I will try Niaspin and see how my body will react. Now, after using XYZAL for two days, my body is still itching, there is no diffrence yet. I got two more pills of XYZAL. I'll wait two more days and I'll publish my comment about this medicine. Thanks for your help.
Without the Zyrtec, my hives are not only unbearable but they also start to present in my throat, mouth and on my lips, so going without it is not really an option for me.
I think stress, weather and the food you eat plays a big part in causing the dermographia to appear on your skin. The doctor has prescribed me Zyrtec and said to take it once a day and it has controlled the itchiness and welts so far which is heaven for me but if i accidently scratch myself anywhere on my skin then i still get welts raised on my skin but not as itchy and it goes away after few hours or so.
10mg every day for the first five days and then every other day for the next five, in addition he gets a generic Zyrtec everyday. Now he just gets a zyrtec every day, and if his allergies act up beyond the zyrtec's control, like this time of year ,he gets a prednisone per day for 3 or 4 days and then every other day for two or until things calm down. Zyrtec can be expensive, but we actually found a generic brand at the dollar store! $1. for 14 pills, so we clear their shelves!
I doubt it stops any of us from using them, but drugs are always going to present possible problems, and docs and pharmacists are pretty clueless about them. There's just too many of them, and most only happen to a minority of users, sometimes a small minority.
I have discovered that if I go more than 10 or 12 hours without my tramadol I begin getting a headache which progresses to nausea, upset stomach and a generally not feeling well, to the point that I have to lie down. Sometimes I even have cold sweats and chills. I have found myself taking one just to relieve those symptoms I am concerned that I am dependent on the tramadol and it doesn’t look like I am going to get rid of the pain, and the need, any time soon.
She had or still has in my opinion, a sinus infection, she was on anti-biotics for 10 days and it didn't seem to phase her at all. I'm awaiting a pre-auth for her Zyrtec, hoping that will work. Why hasn't any of this medicine worked? She isn't running a fever but I didn't know a child could have that much snot in their body. Before we took her to a doctor we were trying benadryll, dinatap, tylonol, anything you could imagine, and nothing worked.
I have: seasonal allergies, eczema induced by dry/cold weather and barometric pressure changes, flushing rosacea, and ocular rosacea. This is what I do to alleviate symptoms. Keep in mind that these are chronic conditions and I can't "make them go away". Rather, I can treat the symptoms of the conditions and try to manage my outbreaks as much as possible. My treatment depends on the day. Thank God yesterday I had a day where I was about 95% symptom-free. That was AMAZING.
I recently went for sinus pain and that's exactly what they gave me - Zyrtec plus a $50 nose spray which I used once and threw out because it tasted bad and burned my throat.
We visited many doctors and all denied the flu shot was the culprit and no one can tell us when this will go away! He takes 2 zyrtec and benedryl at night. If he misses a dose his eyes and lips swell up and he is covered head to toe. It's annoying that I know what caused this but no one will own up to it.
When my hands are cold and then become warm, they swell and turn red. It sounds like Raynaud's Syndrome but I've never been diagnosed.
For cold and sinus my doctors approved medicine handout lists the following: Tylenol sinus Tylenol cold Benadryl Sudafed Sinutab Chlirtrimeton Claritin Mucinex Zyrtec The hospital here uses the same list BUT its not universal :) hope this helps
Well I have had this abolutely horrible cough that started off as a common cold with stuffed sinuses and headaches and feeling like my head is detached from my body from feeling dizzy. And now 3 weeks later I still have this cough and it just seems to be getting worse.
I saw an allergist a week ago and she put me on allegra in the day time and zyrtec at night, and I'm also on a nose spray called Veramyst. The hives have never gone away completely save for the three days I was on a steroid. Today they are as worse as ever. I just want them to go away forever. And I don't know how to make that happen....
i have had liver tests and allergy tests and i have been tested for rheumatoid arthritis. i take zyrtec which keeps it under control most of the time. and by under control i mean i still get the rash just not as bad. i do have seasonal allergies and asthma that are under control. this did happen after stopping singulair and becoming pregnant, miscarrying, pregnant again and delivering, and now it is getting bad again. i dont want to just control it, i want to know why it is happening.
MedHelp Health Answers